Asymptotic lower bounds for Ramsey functions

Research output: Contribution to journalArticle

Abstract

A probability theorem, due to Lovasz, is used to derive lower bounds for various Ramsey functions. A short proof of the known result R(3, t) ≥ ct2 (ln t)2 is given.

Original languageEnglish (US)
Pages (from-to)69-76
Number of pages8
JournalDiscrete Mathematics
Volume20
Issue numberC
DOIs
StatePublished - 1977

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Asymptotic lower bounds for Ramsey functions'. Together they form a unique fingerprint.

Cite this